# SDR AALA202305056452

- Difficulty date: May 4, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A320*
- Aircraft serial: 3993
- Aircraft time: 46,898 hours, 17,322 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L DOOR ARM HANDLE LOOSE. MAINTENANCE TIGHTENED 3L DOOR ARM HANDLE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
